Ask an expert
Question

09 Dec 2004

Milk in Breast & not pregnant
I am a 21 year old,
I have been on the injection for the past three months. In the first month i had my period, but very lightly bled. I had not got my for the next 1.5 months. I now have my period and am bleeding normal which is heavy. What worries me is the fact that i have been having the ffg symptoms for the past 1.5 months now. ie dizziness, feel like vomiting, milk coming of breast when i squeeze/press it. put on weight. The first guess was that i might be pregnant. Did the test - negative.
Is this normal or just a side effect of the injection i am on.
Do i need to see a gynae. Is it something i need to panic about.
Please help !
Answer 300 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

Side effects of the injection can include irregular periods, weight gain and nausea. You should nto have milk coming out of your breasts though, unless you have recently had a pregnancy or been breastfeeding.
You should see your doctor about this.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.